Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i've been on the regimen for a little over 2 months and it's working really good. I do, however, have A LOT of red marks which causes my skin to look almost as bad as it used to. Anyways, i started using AHA about 10 days a go using it once every 3 days or so and i did not experience any burning or reaction (IB did occur tho) So i was wondering if using it every other night would be a bad idea? It seems like my skin can tolerate it but i figure i'd ask here first

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×